MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061640
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.Assessment of the log files does not indicate a system failure or malfunction and no non-conformity was identified.Investigation revealed that the system worked as specified.The customer had deleted the raw data before continuing the reconstruction.Based on the available information no general design issue was identified.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Top ct system.The customer reported that the images of a cta head stroke protocol study performed on (b)(6) 2022, could not be reconstructed on (b)(6) 2022.The patient was scanned with two spirals.Both raw data files did not later exist in the image reconstruction system (irs).The patient is a pregnant female (approx.Week 32 at time of scan) and was not rescanned.No negative health consequences were reported.We consider pregnant patients as a special population group who needs to be protected.Therefore, this report is filed with an abundance of caution.

Brand Name
SOMATOM GO.TOP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15996203
Report Number3004977335-2022-54213
Device Sequence Number20323894
Product Code JAK
UDI-Device Identifier04056869151571
UDI-Public04056869151571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061640
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale